# SDR AALA20170515004

- Difficulty date: May 15, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737823
- Aircraft serial: 31129
- Aircraft time: 18,131 hours, 7,221 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FORWARD CARGO FLOORBEAM ANGLE AT BS 500I FROM THE LEFT TRANSITION PANEL TO THE RIGHT TRANSITION PANEL.  REMOVED AND REPLACED FLOORBEAM ANGLE  IAW 51-00-05-1 AND DRAWING 143A9485.
